# SDR FDEA201510043052

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 249 hours, 13,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: A53832100208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC HORIZONTAL PRESSURE DECK FRAME 47, Y0 - -Y450, WEB CRACKED APPROX 0.5 INCH IN LENGTH.  NDT FOUND THE LENGTH OF THE CRACK WAS OUT OF LIMITS IAW SRM 53-15-15-201 C2 & NTM 51-10-07, L=30 MM.  FABRICATED THE NEW WEB IAW DWG A53832100 ISSUE G.  PERFORMED THE REPAIR ON THE WEB WITH REPLACEMENT OF THE WEB IAW SRM 51-40-21.  THE REPAIR WAS CATEGORY A & WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 129.
